Aa
A
A
Close
Avatar_universal
Leg Stent Side Effects
My 83 year old mother had a stent placed in her right leg a few inches above the knee to help improve circulation.  Since that surgery, she has considerable pain in the groin area and it becomes so severe at times, she cannot walk.  She believes a nerve may have been damagd.  The vascular surgeon has viewed an MRI and Doppler?, after the surgery and says the stent is performing.

Additional tests show an inguinal hernia and the possibility that the inguinal nerve may be causing her pain.  She underwent one shot to deaden this nerve and the doctor said she would have relief in 72 hours.  That was 3 weeks ago and she has had no relief.  Any idea as to what may be causing the pain?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Leg Stent Side Effects
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923_tn?1452919248
Blank
selmaS
Allentown, PA
338416_tn?1420049302
Blank
jensequitur
Fort Worth, TX
144586_tn?1284669764
Blank
caregiver222
562511_tn?1285907760
Blank
Karen99
CA
Avatar_m_tn
Blank
Ball123
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ